# SDR CA990318041

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 6710 · Main Rotor Control
- Part: Nut
- Part number: MS3569129
- Condition: Cracked
- Location: M/R Pitch Link
- Component: 206010355001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER READING ISSUE 3&4/98- FEEDBACK PUBLICATION, A VISUAL INSPECTION WAS CARRIED OUT (USING 10X MAG).   A CRACK WAS FOUND IN M/R PITCH LINK NUT.
